Equilibrium states of the pressure function for products of matrices
De-Jun Feng Antti Käenmäki
Discrete & Continuous Dynamical Systems - A 2011, 30(3): 699-708 doi: 10.3934/dcds.2011.30.699
Let $\{M_i\}_{i=1}^l$ be a non-trivial family of $d\times d$ complex matrices, in the sense that for any $n\in \N$, there exists $i_1\cdots i_n\in \{1,\ldots, l\}^n$ such that $M_{i_1}\cdots M_{i_n}\ne $0. Let P : $(0,\infty)\to \R$ be the pressure function of $\{M_i\}_{i=1}^l$. We show that for each $q>0$, there are at most $d$ ergodic $q$-equilibrium states of $P$, and each of them satisfies certain Gibbs property.
keywords: Thermodynamical formalism Products of matrices. Equilibrium states

Year of publication

Related Authors

Related Keywords

[Back to Top]